Stacked On Track info on Apr 13, 2019 (260870) | MotorsportReg.com

This event is over! Can we show you some more events nearby?

Stacked On Track


Stacked On Track

Stacked

Saturday, April 13, 2019
Pocono Raceway, Long Pond, PA


Registration closed April 12, 2019 12:00 PM on April 12, 2019 12:00 PM EDT Registration ends April 12, 2019 12:00 PM on April 12, 2019 12:00 PM EDT Registration opens February 22, 2019 12:00 AM on February 22, 2019 12:00 AM EST Registration runs from February 22, 2019 12:00 AM to April 12, 2019 12:00 PM

A New HPDE Series Is Coming To The East Coast! Pocono Raceway - East Course. Only 3 run groups with a driver cap of 20 per group. Giving you a ton of seat time. Interested in being an HPDE instructor? Please contact us directly for more information - Instructors will receive a ticket discount. Check our website for details.

Event Information 
When: April 13th starting at 7am. There will be three 20 car sessions separated by driver skill. There will be instructors on site working with beginner and intermediate drivers. If you are interested in joining our instruction team please reach out to us! 6 - 20 minute sessions per group, per day

Which Course Will Be Used

The East Course is a 1.2 mile road course with 11 turns and 3 straights. The course varies in width from 45-60 feet. Also incorporated into this course is a 275 foot pit road.

Driver Cap

This event will be capped at 60 drivers - 20 drivers in each skill level. 

Driver Groups: HPDE will be split into three groups. 

Beginner:

New to HPDE drivers will start in this group. There will be experienced instructors on-site that will sit with you and teach you the in's and out's of HPDE including line, speed, how to approach a turn, what gear you should be in, proper way to brake, etc. Passing is very limited in the beginner sessions.

Intermediate:

Drivers in the intermediate group will drive without instructors.  Passing is limited and should be done in the specified zones and "point by's" in this group are required. It is the passing driver's responsibility to make sure all passes are executed in a safe and controlled manner. 

Advanced:

This class is for the most experienced HPDE drivers. There are no passing restrictions, however, passing still needs to be approached with extreme caution and proper track etiquette - "point by's" are Highly Encouraged. It is the passing driver's responsibility to make sure all passes are executed in a safe and controlled manner. This event is not a race - leave a clear passing lane and do not force a pass to be made late. This is the highest level of driving in HPDE offered by Stacked and all drivers should be highly experienced and have a great knowledge of high performance driving.

Event Times

All event times will be sent to event participants the week of the event. Anticipate a 7 A.M. load in time, 9 A.M. go live time and a 6 P.M. end time. 

Gates Open: 7:00am

HPDE Tech: 7:00-8:20am HPDE Pits 

HPDE All Groups Drivers Meeting: 8:20am HPDE Pits 

Session one

8:55 Beginner Drivers lineup on pre-grid - 9:00 - 9:20 HPDE Beginner

9:15 Intermediate Drivers lineup on pre-grid - 9:20 - 9:40 HPDE Intermediate

9:35 Advanced Drivers lineup on pre-grid - 9:40 - 10:00 HPDE Advanced

20 min break

Session two

10:15 Beginner Drivers lineup on pre-grid - 10:20 - 10:40 HPDE Beginner

10:35 Intermediate Drivers lineup on pre-grid - 10:40 - 11:00 HPDE Intermediate

10:55 Advanced Drivers lineup on pre-grid - 11:00 - 11:20 HPDE Advanced

20 min break

Session three:

11:35 Beginner Drivers lineup on pre-grid - 11:40 - 12:00 HPDE Beginner

11:55 Intermediate Drivers lineup on pre-grid - 12:00 - 12:20 HPDE Intermediate

12:15 Advanced Drivers lineup on pre-grid - 12:20 - 12:40 HPDE Advanced

60 min lunch break

Session four:

1:35 Beginner Drivers lineup on pre-grid - 1:40 - 2:00 HPDE Beginner

1:55 Intermediate Drivers lineup on pre-grid - 2:00 - 2:20 HPDE Intermediate

2:15 Advanced Drivers lineup on pre-grid - 2:20 – 2:40 HPDE Advanced

20 min break

Session five:

2:55 Beginner Drivers lineup on pre-grid - 3:00 - 3:20 HPDE Beginner

3:15 Intermediate Drivers lineup on pre-grid - 3:20 - 3:40 HPDE Intermediate

3:35 Advanced Drivers lineup on pre-grid - 3:40 – 4:00 HPDE Advanced

20 min break

Session Six

4:15 Beginner Drivers lineup on pre-grid - 4:20 - 4:40 HPDE Beginner

4:35 Intermediate Drivers lineup on pre-grid - 4:40 - 5:00 HPDE Intermediate

4:55 Advanced Drivers lineup on pre-grid - 5:00 – 5:20 HPDE Advanced

If there is still daylight we will continue to run HPDE Sessions until 6pm 

Attendee List

View current entry list

Organizer

Stacked

Question about the event?
Contact the event organizer
Placeholder Avatar
Stan Lukasz
Send a message

 

Does Your Insurance Exclude HPDEs?

If your street insurance excludes on-track driving, an HPDE Insurance policy can buy you peace of mind

Affordable physical damage insurance for on-track incidents covers you, a co-driver & instructor with an agreed-value policy. See details...

Venue

Pocono Raceway
Location Long Pond, PA
Track Map Download a track map
Video Watch a video tour/lap
Add this event to your calendar:
Click to download this event to your Apple iCal calendar! Click to download this event to your Microsoft Outlook calendar! Click to download this event to your Sunbird or Mozilla calendar! Click to add this event to your Google Calendar! Click to download this event to your Yahoo Calendar!
 

ATTENTION! Your web browser is either very old or portions of MotorsportReg.com are being blocked. As a result, some things on this and other sites may be out of place or look broken. Before you try and register for events, learn how to correct it.